ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

October 2011 , Volume 7 , Issue 4

Select all articles

Export/Reference:

Nonsmooth optimization over the (weakly or properly) Pareto set of a linear-quadratic multi-objective control problem: Explicit optimality conditions
Henri Bonnel and Ngoc Sang Pham
2011, 7(4): 789-809 doi: 10.3934/jimo.2011.7.789 +[Abstract](1063) +[PDF](422.4KB)
Transient and steady state analysis of an M/M/1 queue with balking, catastrophes, server failures and repairs
Ahmed M. K. Tarabia
2011, 7(4): 811-823 doi: 10.3934/jimo.2011.7.811 +[Abstract](936) +[PDF](332.5KB)
Single-machine scheduling with stepwise tardiness costs and release times
Güvenç Şahin and Ravindra K. Ahuja
2011, 7(4): 825-848 doi: 10.3934/jimo.2011.7.825 +[Abstract](1010) +[PDF](413.0KB)
Uniform estimates for ruin probabilities in the renewal risk model with upper-tail independent claims and premiums
Yinghua Dong and Yuebao Wang
2011, 7(4): 849-874 doi: 10.3934/jimo.2011.7.849 +[Abstract](1052) +[PDF](436.4KB)
Optimal fleet composition via dynamic programming and golden section search
Ryan Loxton and Qun Lin
2011, 7(4): 875-890 doi: 10.3934/jimo.2011.7.875 +[Abstract](985) +[PDF](389.7KB)
A full-Newton step interior-point algorithm for symmetric cone convex quadratic optimization
Yanqin Bai and Lipu Zhang
2011, 7(4): 891-906 doi: 10.3934/jimo.2011.7.891 +[Abstract](1074) +[PDF](381.2KB)
An integrated approach for selection of service vendors in service supply chain
Fei Cheng, Shanlin Yang, Ram Akella and Xiaoting Tang
2011, 7(4): 907-925 doi: 10.3934/jimo.2011.7.907 +[Abstract](1120) +[PDF](419.5KB)
Superconvergence property of finite element methods for parabolic optimal control problems
Chunjuan Hou, Yanping Chen and Zuliang Lu
2011, 7(4): 927-945 doi: 10.3934/jimo.2011.7.927 +[Abstract](1154) +[PDF](973.2KB)
A new dynamic geometric approach for empirical analysis of financial ratios and bankruptcy
Alireza Bahiraie, A.K.M. Azhar and Noor Akma Ibrahim
2011, 7(4): 947-965 doi: 10.3934/jimo.2011.7.947 +[Abstract](1128) +[PDF](442.8KB)
A variational problem and optimal control
Hang-Chin Lai, Jin-Chirng Lee and Shuh-Jye Chern
2011, 7(4): 967-975 doi: 10.3934/jimo.2011.7.967 +[Abstract](1257) +[PDF](316.1KB)
A smoothing homotopy method based on Robinson's normal equation for mixed complementarity problems
Zhengyong Zhou and Bo Yu
2011, 7(4): 977-989 doi: 10.3934/jimo.2011.7.977 +[Abstract](1006) +[PDF](377.0KB)
Multiple solutions for a class of semilinear elliptic variational inclusion problems
Rong Xiao and Yuying Zhou
2011, 7(4): 991-1002 doi: 10.3934/jimo.2011.7.991 +[Abstract](933) +[PDF](355.3KB)
Duality in linear programming: From trichotomy to quadrichotomy
Yanqun Liu
2011, 7(4): 1003-1011 doi: 10.3934/jimo.2011.7.1003 +[Abstract](1093) +[PDF](337.8KB)
Global convergence of an inexact operator splitting method for monotone variational inequalities
Zhili Ge, Gang Qian and Deren Han
2011, 7(4): 1013-1026 doi: 10.3934/jimo.2011.7.1013 +[Abstract](1149) +[PDF](393.1KB)
Nonconvex quadratic reformulations and solvable conditions for mixed integer quadratic programming problems
Ye Tian and Cheng Lu
2011, 7(4): 1027-1039 doi: 10.3934/jimo.2011.7.1027 +[Abstract](1037) +[PDF](372.5KB)
A trust-region filter-SQP method for mathematical programs with linear complementarity constraints
Chunlin Hao and Xinwei Liu
2011, 7(4): 1041-1055 doi: 10.3934/jimo.2011.7.1041 +[Abstract](977) +[PDF](375.0KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]